| Model Number |
FLIPCUTTER II, SHORT 8.5MM |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an all-inside anterior cruciate ligament surgery the flip cutter was not stable and flipped back to 3.5mm while the surgeon performed the retrograde drilling.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-1204as-85 batch 2066120091 was received for investigation.The visual evaluation found that the tip does not move when the button was actioned.The outer shaft was detached from the handle at the weld.Functional testing was not performed as the device was received broken.The most likely cause of the reported failure is a user error, such as misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.